# SDR YENA20110429244

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 20,997 hours, 7,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Marker
- Part number: BR9279297
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND FWD ENTRY ESCAPE PATH LIGHTING EXIT MARKER BROKEN.  REMOVED AND REPLACED FWD ENTRY ESCAPE PATH LIGHTING EXIT MARKER FIN (90WLI) PER AMM 33-51-13.  OPS CHECKS NORMAL.
